On the number of $3d$-electrons in transition metals
Doklady Akademii Nauk, Tome 132 (1960) no. 4, pp. 801-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_4_a17,
author = {F. M. Galperin},
title = {On the number of $3d$-electrons in transition metals},
journal = {Doklady Akademii Nauk},
pages = {801--802},
year = {1960},
volume = {132},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_4_a17/}
}
F. M. Galperin. On the number of $3d$-electrons in transition metals. Doklady Akademii Nauk, Tome 132 (1960) no. 4, pp. 801-802. http://geodesic.mathdoc.fr/item/DAN_1960_132_4_a17/